# SDR SIMA2020010229002

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 37,078 hours, 32,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-53 AUTH# 121051-C AFT FA FLASHLIGHT INOPREF LOG PAGE 4550081 ITEM 1 .-C/A-RESEATED FLASH LIGHT IN HOLDER AND LET CHARGE ALL NIGHT. OPC GOOD. MEL 25-53 RESTORED.
